I am a 41yo female, I had been diagnosed with stage 2 breast cancer two years ago. I had a double mastectomy and went through AC-T chemo for 7 months. I am currently getting shots of Lupron once every 28 days and take Tamoxifin (tamoxifen) daily. I have recently been diagnosed as anemic and put on Iron pills. However, for about the last two or so months I have noticed a pain in my left hip. It seems to be getting progressively worse. I feel the pain when I walk now and when I just stand. I don't want to be a hypocondriac... I have been ignoring it, but the last few nights it hurts when I move roll in bed. So much that I have to steady myself in order to roll over. Could it just be my back is out... or could it be more?
Well, without a detailed clinical evaluation it would be difficult to comment specifically on the situation. Hip pain could be caused secondary to infections/ inflammations, bursitis, tendonitis, arthritis, capsulitis, ligament/ tendon tears, growths/ tumours, nerve impingement, avascular necrosis, fractures, dislocations, fractures, osteochondritis etc. With a history of breast cancer, secondaries bone is an important possibility that would need to be ruled out. I would suggest seeing an orthopedician initially. After a cause is identified, it can be managed accordingly.
Hope this is helpful.
From Hollywood stars to your yoga teacher, it seems that everyone swears by a detox diet. But does it actually work? And is it even healthy? Cardiologist and weight loss expert James Beckerman, MD, weighs in
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.